Variative Problems in Teaching Mathematics

Authors

  • Samed Jahangir Aliyev Baku State University
  • Bahadur O. Tahirov
  • Tarana A. Hashimova

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4431

Abstract

The article discusses problems with ambiguous conditions, the solution of which leads to several variants of answer. Such problems are called variative problem. The role of variative problems in intellectual development of schoolchildren in mathematics classes are described in this article. Proposed a methodology for including variative problems in the process of teaching mathematics.

Author Biography

Samed Jahangir Aliyev, Baku State University

Downloads

How to Cite

Aliyev, S. J., Tahirov, B. O., & Hashimova, T. A. (2022). Variative Problems in Teaching Mathematics. European Journal of Pure and Applied Mathematics, 15(3), 1015–1022. https://doi.org/10.29020/nybg.ejpam.v15i3.4431